MathSciNet Relay Station
MathSciNet bibliographic data
MR2425718 (2009j:17016) 17B56 (17B30 17B50)
Cairns, Grant; Jambor, Sebastian The cohomology of the Heisenberg Lie algebras over fields of finite characteristic. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3803–3807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement